# SDR CALA2025090208380

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N17408
- Make and model: Boeing 737-9
- Aircraft serial: 68817
- Aircraft time: 34 hours, 18 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 90G183
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELEC 1 FOR HYD B LOW PRESSURE LIGHT CAME ON DURING CRUISE PERFORMED TROUBLESHOOTING IAW FIM 29-32 TASK 803 STEP C. (1)-(7).(J). NO DISCREPANCIES NOTED AT THIS TIME.  REMOVE AND REPLACE HYDRAULIC SYSTEM B EMDP 1 LOW PRESSURE SWITCH, S795. REF AMM TASK 29-34-21-000-801 AND AMM TASK 29-34-21-400-801. REMOVED HYD SYSTEM B EMDP LP SWITCH IAW 29-34-21-000-801. INSTALLED NEW HYD SYSTEM B EMDP LP SWITCH IAW 29-34-21-400-801. INSTALL TEST GOOD AT THIS TIME. NO LEAKS NOTED AT THIS TIME.
